On the existence of a factor of degree one of a connected random graph

P. Erdős, A. Rényi

Research output: Contribution to journalArticle

97 Citations (Scopus)
Original languageEnglish
Pages (from-to)359-368
Number of pages10
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume17
Issue number3-4
DOIs
Publication statusPublished - Sep 1966

Fingerprint

Random Graphs
Connected graph

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the existence of a factor of degree one of a connected random graph. / Erdős, P.; Rényi, A.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 17, No. 3-4, 09.1966, p. 359-368.

Research output: Contribution to journalArticle

@article{45b197976db44ecdaf61970618e148e6,
title = "On the existence of a factor of degree one of a connected random graph",
author = "P. Erdős and A. R{\'e}nyi",
year = "1966",
month = "9",
doi = "10.1007/BF01894879",
language = "English",
volume = "17",
pages = "359--368",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On the existence of a factor of degree one of a connected random graph

AU - Erdős, P.

AU - Rényi, A.

PY - 1966/9

Y1 - 1966/9

UR - http://www.scopus.com/inward/record.url?scp=0001630960&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001630960&partnerID=8YFLogxK

U2 - 10.1007/BF01894879

DO - 10.1007/BF01894879

M3 - Article

AN - SCOPUS:0001630960

VL - 17

SP - 359

EP - 368

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -